# SDR EIA990295

- Difficulty date: October 25, 1999
- Submitted: May 24, 2000
- Operation: General aviation
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 941530611
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - FUSELAGE SKIN REPAIR AT STATION 737 BETWEEN L16-19 RIGHT SIDE ECRA 941-53-061-2 REV A ISSUED.  COMPLIED WITH ECRA 941-53-061-2 REV A.  FABRICATE DOUBLER/FINGER DOUBLERS, AND INSTALL PER ECRA.  (M)
